Linearkombinationen von iterierten Bernsteinoperatoren.

Günter Felbecker

Manuscripta mathematica (1979)

  • Volume: 29, page 229-248
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Felbecker, Günter. "Linearkombinationen von iterierten Bernsteinoperatoren.." Manuscripta mathematica 29 (1979): 229-248. <>.

author = {Felbecker, Günter},
journal = {Manuscripta mathematica},
keywords = {Bernstein polynomials; polynomial operators; polynomial approximation},
language = {ger},
pages = {229-248},
title = {Linearkombinationen von iterierten Bernsteinoperatoren.},
url = {},
volume = {29},
year = {1979},

AU - Felbecker, Günter
TI - Linearkombinationen von iterierten Bernsteinoperatoren.
JO - Manuscripta mathematica
PY - 1979
VL - 29
SP - 229
EP - 248
LA - ger
KW - Bernstein polynomials; polynomial operators; polynomial approximation
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.